# SDR SWAA2023103015740

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 59,383 hours, 39,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 4 RIGHT SIDE NIGHT LIGHTS INOP<[01] R&R LAMP PER AMM 33-22-00.;[02] (NEEDS TO READ) OK TO CONTINUE PER MEL 33-2-03 SP 1B AUTH #163541;[03] C/W
